# SDR QR9R20201215001

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Make and model: Bolkms BK117C2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Screw
- Part number: 0639435004
- Condition: Sheared
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED TWO STUD SCREWS OF THE TAIL ROTOR GEARBOX HAD SHEARED.
